# SDR DL733953114

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CRACKED ABOVE STR 27L AT STA 807.       REMOVED DAMAGED SECTION OF ANGLE, MADE REPAIR PARTS, AND INSTALLED PER SRM 53-00 -53, FIG 201.
